Neutrosophic Soft Continuity in Neutrosophic Soft Topological Spaces


Gündüz Ç., Bayramov S.

Filomat, vol.3410, pp.3495-3506, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 3410
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2010495g
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.3495-3506
  • Kocaeli University Affiliated: Yes

Abstract

In this study, using a more appreciate definition of a neutrosophic soft point, we introduce neutrosophic soft functions, and present the concepts of neutrosophic soft continuous, neutrosophic soft open, neutrosophic soft closed, and neutrosophic soft homeomorphic functions in a very different way from the source existing in the literature. In the investigation we prove theorems related to these concepts and provide some examples.